# SDR CA060913006

- Difficulty date: September 13, 2006
- Submitted: October 3, 2006
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 8,369 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 40424
- Condition: Damaged
- Location: Mlg
- Part time: 6,024 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING AN INSPECTION WHEEL ASSY WAS REMOVED, GREASE COVER FOR THE BEARING AND BEARINGS REMOVED FOR INSPECTION/ REPACKING. THE WHEEL WAS THEN CLEANED AND INSPECTED FOR WEAR.  AT THAT POINT IT WAS NOTICED THAT THE WHEEL HOUSING HAD SEVERAL DEEP GROOVES WHERE THE GREASE COVER SITS.  WE HAVE NOTICED THIS PROBLEM ON OTHER WHEEL ASSY BUT TO A LESSER DEGREE. WE HAVE SENT AN E-MAIL TO MFG AND INFORMED THEM OF THIS PROBLEM. (TC NR 20060913006)
